An analogy of harris-sibuya theorem in difference algebra

Keiji Nishioka

Research output: Contribution to journalArticlepeer-review


A theorem in linear difference equations corresponding to Harris-Sibuya theorem concerning solutions of linear ordinary homogeneous differential equations will be proved.

Original languageEnglish
Pages (from-to)173-176
Number of pages4
JournalFunkcialaj Ekvacioj
Issue number2
Publication statusPublished - 2011


  • Difference fields
  • Linear difference equations
  • Linear type

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'An analogy of harris-sibuya theorem in difference algebra'. Together they form a unique fingerprint.

Cite this